Will Tecta Cause Weight Gain

1 Reply Updated



Conversation Starter

Sandra Says:


Does tecta,cause wight gain I've worked very hard to lose weight and keep it off,does this pill cause weight gain



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Help, Sandra! How are you?

NO, this medication doesn't usually result in weight gain, but it may cause other side effects, such as nausea, flatulence and stomach pain.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

tecta will it cause weight gain
Ever since I started taking Tecta, I have gained 24 lbs that I just can’t loose. I do moderate exercise, I eat ver...
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem
I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
WHAT CAUSES WEIGHT GAIN IN LYRICA
I HAVE GAINED 27 POUNDS IN 3 MONTHS. WHAT CAN I DO OTHER THAN STOP TAKING LYRICA? SHOULD I QUIT OR LOWER THE DOSAGE? I T... 150 replies
Weight Gaining Medicine STRENGTH PLUS caused high cholesterol
Last year, My wife (45yrs) used 4 bottles of "STRENGTH PLUS" (an ayurvedic lehyam produced in kerala, India) for... 9 replies
linzess causes weight gain
I am the same. I have lost 85 lbs over the last 1 year. I have gastroparesis. After 120 days on linzess I am up 15 lbs. ... 9 replies
does tacta cause weight gain
I've been taking Tecta for over a year, am bloated,gaining weight, craving sugar, experiencing hip pain. Also have a... 1 reply
can xarelto cause weight gain
I'm trying to determine if weight gain is possible with Xarelto? I have been taking this for about 2 years now (20 m... 4 replies
can bilocor cause weight gain
Can Bilocor make my feet anckels swell and cause eyes swelleing special upper eye lid. And headaches and feeling ancses ... 1 reply
does spriva cause weight gain
I am noticing a weight gain since I have been on spriva. I have also been given symbicort and am concerned about weight ... 1 reply
Does Savella Cause Weight Gain
I'm finishing my second week on Savella and feel so much better and have lots of energy. In fact, so much that I can... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 September 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA